# SDR COMA0860305

- Difficulty date: June 25, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 33,540 hours, 31,061 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVED HYD PUMP 3A CAUTION MESSAGE, THEN HYD 3 LOW PRESSURE CAUTION.  ABORTED APPROACH, PERFORMED QRH, LANDED WITHOUT INCIDENT.  FOUND HYD 3A CIRCUIT BREAKER POPPED.  RESET BREAKER, NO FURTHER DEFECTS.  (S)
